Jump to content

Recommended Posts

Brinhellix

Hi, sorry for my english. I need some help n suggestion..

 

5 sept 2020 feel having psychosomatic symptomp, a psychiatric suggest brintellix (vortioxetine) 10 mg

 

12 sept 2020, go to another psychiatric, suggest psychotheraphy, stop brintellix after 8 day (cold turkey), several week later develop unknown depression, suicidal, brain fog, etc. That psychiatric say that its not withdrawal.

 

13 sept-10 nov 2020, no medication

 

11 nov 2020, go to another psychiatric, give coctail 2x1 for 5 day: morning (fluoxetine 5mg, antacid, chlrordiazepoxid clinidium a.k.a librax, alprazolam 0.125mg, propanolol, trifluoperazine 1.25mg, trihexyphenidyl 1mg, citicholin 125mg), evening (sertraline 25mg, propanolol, alprazolam 0.25mg, chlorpomazine, trihexyphenidyl 1mg, dipenhydramine 6.25mg, diazepam 1.25mg, haloperidol 1.25mg, citicholin 125mg)

 

15 nov 2020 change cocktail 2x1: morning (buspirone 2.5mg, vortioxetine 5mg, citicholine 125mg), evening (librax, antacid, alprazolam 0.125mg, sertraline 12.5mg, citicholine 250mg)

 

21 nov 20 change cocktail 2x1: morning (vortioxetine 10mg, alprazolam 0.125mg, citicholin 125mg), evening (librax, antacid, alprazolam 0.125mg, sertraline 25mg, citicholin 125mg)

 

26 nov 2020 regret alternative therapy (bilateral carotid compression that induce faint n jerk several second), insomnia, frequent urination & foamy, stare blankly, more cognitive decline. Switch to vortioxetine 5mg

 

12 des 2020 stop all psyc medication, feel slight improvement

 

What should i do? Reinstate something then slow tapper or just wait to healing? I feel very difficult in here to do tapper until under 1mg.

 

Thaks

Link to post
  • Administrator
Altostrata

Welcome, Brinhellix.

 

That is quite the trail of strange drug cocktails. How do you feel now that you've gone off the last one?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
Brinhellix

Yes, that drug cocktails are mixed in a capsule..

 

Now i feel sad, regret, sometime suicidal, intrusive tought, cognitive problem, erectile problem, fatigue, difficult to sleep

Link to post
  • Administrator
Altostrata

You've made so many recent drug changes, I have no idea what you might reinstate, if anything.

 

How much sleep do you get?

 

It may take some months for the upset caused by the drugs to settle down. Please do what you can to stay calm and let your nervous system recover.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
Brinhellix

Yes, i still very regret about the drug

 

I feel more difficult to fall asleep and maintain deep sleep.. my sleep often interrupted, around 11pm-03am.

 

I hope to recover soon..

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy